# SDR 06FDEA2149

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA7761501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL AT RT L7 BETWEEN STA 1701 AND STA 1721 FOUND CRACKED.  REMOVED PER SRM 51-35-01 VOL II. NEW INTERCOSTAL FABRICATED AS PER DWG AFA 7761 AND INSTALLED NEW INTERCOSTAL AS PER SRM 51-35-01 VOL II. MINOR REPAIR AS PER GMM 6-2-100.
